Access count of this item: 104

Files in This Item:
File Description SizeFormat 
1494-10.pdf287.77 kBAdobe PDFView/Open
Title: Branner-Hubbard-Lavaurs deformation of parabolic cubic polynomials(Complex Dynamics and its Related Fields)
Authors: Nakane, Shizuo
Author's alias: 中根, 静男
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 96
End page: 98
URI: http://hdl.handle.net/2433/58295
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.